sexologist-icon
Bleeding caused by Plan B?
My girlfriend took Plan B contraceptive pill last week, and now she is bleeding from the vagina, 2 weeks before her period is suppose to start. There is no cramping involved. We did research before taking the pill and bleeding was not listed as a side effect. She is on ADD medication, but that is not know to interfere with Plan B. Could plan B be the cause of this, or could it be something else?
2370 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, pills are the cause of it, so don't worry.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Prolonged vaginal bleeding causes Can severe diarrhea cause bleeding What causes bleeding in urine
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.